Skip to main content

Dr Rehana Bari – University of Reading

Show access keys

Dr Rehana Bari

Name:
Dr Rehana Bari
Job Title:
Mathematics and Statistics Tutor
Rehana Bari

Contact

  • Email:
    r.bari@reading.ac.uk
  • 0118 378 7484 (Fax)
  • Building
    Maths Support Centre in the University Library

Responsibilities

  • one-to-one or in a small group support to students in Mathematics of any sort, from foundation to advanced

  • provide support on basic Statistics, data handling, presenting results and explaining statistical findings using SPSS, Mini-Tab and Excel

  • provide support on Mathematical software such as Mathematica, Matlab, Latex etc.

During term-time, Rehana is in the Maths Support Centre on Mondays, Wednesdays and Thursdays.

Areas of Interest

After completing her MSc in Pure Maths from the Dept. of Mathematics, University of Dhaka, Bangladesh, Rehana started her career as lecturer there in 1991. She gained her PhD from Heriot-Watt University, Edinburgh in 1996.

Interests lie in the following areas of pure Mathematics:

  • Bifurcation Theory
  • Non-linear Analysis
  • Differential Equations
  • Numerical Analysis

Before joining Reading University, she taught undergraduate Mathematics modules at various universities in the UK including Oxford Brookes University, Brunel University, and Middlesex University.

Rehana also works as an associate Tutor in Mathematics and Statistics for Upgrade at Oxford Brookes University. Upgrade is the University's confidential study advice service.

Rehana is a Fellow of the Higher Education Academy.

Research groups / Centres

 

Publications

 Theses:

PhD: Local and Global Bifurcation Theory for Multiparameter Non-linear Eigenvalue Problems, PhD Thesis, Heriot-Watt University, Edinburgh, UK, 1996

MSc: On Locally Super-soluble Groups, University of Dhaka, Bangladesh. Bangladesh, 1990

Articles in Refereed Journals:

(2015) A Numerical Study of an Application of the Multi-parameter Local Bifurcation Theory.  International Journal of Sciences & Applied Research, 2(5), 30-34.

(2007) Multiparameter Bifurcation and Stability of Solutions at a Multiple Eigenvalue. The Dhaka University Journal of Science. 55(1): 65-70.

(2004) Multiparameter Bifurcation and Stability of Solutions at a Double Eigenvalue. Brac University Journal. 1(2): 115-122.

(2004) Solution curves and exact multiplicity results for 2mth order boundary value problems. The Journal of Mathematical Analysis and Applications. 292:17-22.

(2002) Local Bifurcation Theory for Multiparameter Non-linear Eigenvalue Problems. Nonlinear Analysis (TMA). 48: 1077-1086.

(2002) Finite-Dimensional Degree Theory and its Application to Stability. Ganit - Journal of The Bangladesh Mathematical Society. 20: 87-96.

(2000) Local Bifurcation Theory for Infinite-Dimensional Parametric Space. The Bangladesh Journal of Scientific Research. 18(2): 167-173.

(1999) Bifurcation at a Double Eigenvalue Depending on Two Parameters. The Bangladesh Journal of Science and Technology. 1(2): 229-237.

(1999) Structure of the Double Eigenvalues of Linear Fredholm Operator Depending on Several Parameters. The Bangladesh Journal of Scientific Research. 17(1): 37-47.

(1999) Structure of the Simple Eigenvalues of Linear Fredholm Operator Depending on Several Parameters. The Bangladesh Journal of Science and Technology. 1(1): 105-112.

(1997) The Structure of Rabinowitz' Global Bifurcating Continua for Problems with weak Nonlinearities. Mathematica. 44: 419-433.

We use Javascript to improve your experience on reading.ac.uk, but it looks like yours is turned off. Everything will still work, but it is even more beautiful with Javascript in action. Find out more about why and how to turn it back on here.
We also use cookies to improve your time on the site, for more information please see our cookie policy.

Back to top